Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What could be cause and treatment for the recurring skin rash post a treatment for yeast infection a year ago ?

Hello i am a 26yr old male and I had a problem last summer with a yeast infection and I had a full body skin rash from it.I got treatment and it went away and now I think it is coming back.I have red circle patches that are maybe a little bit smaller than a half inch on my side a few spots on my shoulder and back.Some of the patches are a little bit bigger and blotched together. I also have what appears to be acne on my inner thigh and groin area its a bump here and a bump there that itches.And on on my left inner leg I have a big pimple looking bump. My testicals also itch and the base of my penis is itchy sometimes to. But I dont have any sores or breaks in the skin on my penis or testicals.Also my testicals are very red. Thank you for your help and answers
Asked On : Sat, 28 May 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You must have fungal infection on all the parts you described,this infection is known for recurrence.
you apply anti fungal cream and take oral anti fungal tablet orally for one month.
Ok and bye.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor